×

zbMATH — the first resource for mathematics

Boundedness character of a class of difference equations. (English) Zbl 1162.39011
A class of nonlinear difference equations with positive coefficients is considered. Sufficient conditions are given for the boundedness and unboundedness of positive solutions.

MSC:
39A22 Growth, boundedness, comparison of solutions to difference equations
39A20 Multiplicative and other generalized difference equations, e.g., of Lyness type
39A12 Discrete version of topics in analysis
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Berenhaut, K.; Foley, J.; Stević, S., Boundedness character of positive solutions of a MAX difference equation, J. difference equ. appl., 12, 12, 1193-1199, (2006) · Zbl 1116.39001
[2] Berenhaut, K.; Foley, J.; Stević, S., Quantitative bound for the recursive sequence \(y_{n + 1} = A + \frac{y_n}{y_{n - k}}\), Appl. math. lett., 19, 9, 983-989, (2006) · Zbl 1119.39004
[3] Berenhaut, K.; Foley, J.; Stević, S., The global attractivity of the rational difference equation \(y_n = 1 + \frac{y_{n - k}}{y_{n - m}}\), Proc. amer. math. soc., 135, 1133-1140, (2007) · Zbl 1109.39004
[4] Berenhaut, K.; Stević, S., The behaviour of the positive solutions of the difference equation \(x_n = A +(\frac{x_{n - 2}}{x_{n - 1}})^p\), J. difference equ. appl., 12, 9, 909-918, (2006) · Zbl 1111.39003
[5] Berg, L., On the asymptotics of nonlinear difference equations, Z. anal. anwendungen, 21, 4, 1061-1074, (2002) · Zbl 1030.39006
[6] Çinar, C.; Stević, S.; Yalçinkaya, I., On positive solutions of a reciprocal difference equation with minimum, J. appl. math. comput., 17, 1-2, 307-314, (2005) · Zbl 1074.39002
[7] Cunningham, K.A.; Ladas, G.; Valicenti, S.; Feuer, J., On the difference equation \(x_{n + 1} = \frac{\max \{x_n, A_n \}}{x_n^2 x_{n - 1}}\), (), 79-98 · Zbl 1062.39006
[8] DeVault, R.; Kent, C.; Kosmala, W., On the recursive sequence \(x_{n + 1} = p + \frac{x_{n - k}}{x_n}\), J. difference equ. appl., 9, 8, 721-730, (2003) · Zbl 1049.39026
[9] DeVault, R.; Ladas, G.; Shultz, S.W., On the recursive sequence \(x_{n + 1} = \frac{A}{x_n} + \frac{1}{x_{n - 1}}\), Proc. amer. math. soc., 126, 11, 3257-3261, (1998) · Zbl 0904.39012
[10] El-Owaidy, H.M.; Ahmed, A.M.; Mousa, M.S., On asymptotic behaviour of the difference equation \(x_{n + 1} = \alpha + \frac{x_{n - 1}^p}{x_n^p}\), J. appl. math. comput., 12, 1-2, 31-37, (2003) · Zbl 1052.39005
[11] Feuer, J., On the eventual periodicity of \(x_{n + 1} = \max \{\frac{1}{x_n}, \frac{A_n}{x_{n - 1}} \}\) with a period-four parameter, J. difference equ. appl., 12, 5, 467-486, (2006) · Zbl 1095.39016
[12] Gutnik, L.; Stević, S., On the behaviour of the solutions of a second order difference equation, Discrete dyn. nat. soc., 2007, 14 pages, (2007), Article ID 27562
[13] Iričanin, B., A global convergence result for a higher-order difference equation, Discrete dyn. nat. soc., 7 pages, (2007), Article ID 91292 · Zbl 1180.39003
[14] Kent, C.M.; Radin, M.A., On the boundedness nature of positive solutions of the difference equation \(x_{n + 1} = \max \{\frac{A_n}{x_n}, \frac{B_n}{x_{n - 1}} \}\), with periodic parameters, Dyn. contin. discrete impuls. syst. ser. B appl. algorithms, Suppl., 11-15, (2003)
[15] Mishev, D.; Patula, W.T.; Voulov, H.D., A reciprocal difference equation with maximum, Comput. math. appl., 43, 1021-1026, (2002) · Zbl 1050.39015
[16] Mishev, D.; Patula, W.T.; Voulov, H.D., Periodic coefficients in a reciprocal difference equation with maximum, Panamer. math. J., 13, 3, 43-57, (2003) · Zbl 1050.39016
[17] Mishkis, A.D., On some problems of the theory of differential equations with deviating argument, Uspehi mat. nauk, 32:2, 194, 173-202, (1977)
[18] Patula, W.T.; Voulov, H.D., On a MAX type recurrence relation with periodic coefficients, J. difference equ. appl., 10, 3, 329-338, (2004) · Zbl 1050.39017
[19] Popov, E.P., Automatic regulation and control, (1966), Nauka Moscow, (in Russian)
[20] Stević, S., A note on the difference equation \(x_{n + 1} = \sum_{i = 0}^k \frac{\alpha_i}{x_{n - i}^{p_i}}\), J. difference equ. appl., 8, 7, 641-647, (2002) · Zbl 1008.39005
[21] Stević, S., A global convergence results with applications to periodic solutions, Indian J. pure appl. math., 33, 1, 45-53, (2002) · Zbl 1002.39004
[22] Stević, S., On the recursive sequence \(x_{n + 1} = \frac{A}{\prod_{i = 0}^k x_{n - i}} + \frac{1}{\prod_{j = k + 2}^{2(k + 1)} x_{n - j}}\), Taiwanese J. math., 7, 2, 249-259, (2003)
[23] Stević, S., On the recursive sequence \(x_{n + 1} = \alpha_n + \frac{x_{n - 1}}{x_n}\) II, Dynam. contin. discrete impuls. systems, 10a, 6, 911-917, (2003) · Zbl 1051.39012
[24] S. Stević, Some open problems and conjectures on difference equations. http://www.mi.sanu.ac.yu/colloquiums/mathcoll_programs/mathcoll.apr2004.htm
[25] Stević, S., On the recursive sequence \(x_{n + 1} = \alpha + \frac{x_{n - 1}^p}{x_n^p}\), J. appl. math. comput., 18, 1-2, 229-234, (2005) · Zbl 1078.39013
[26] Stević, S., Asymptotic behavior of a class of nonlinear difference equations, Discrete dyn. nat. soc., 10, (2006), Article ID 47156 · Zbl 1121.39006
[27] Stević, S., On the recursive sequence \(x_n = 1 + \frac{\sum_{i = 1}^k \alpha_i x_{n - p_i}}{\sum_{j = 1}^m \beta_j x_{n - q_j}}\), Discrete dyn. nat. soc., 2007, 7 pages, (2007), Article ID 39404
[28] Stević, S., On the recursive sequence \(x_{n + 1} = \alpha + x_n^p / x_{n - 1}^p\), Discrete dyn. nat. soc., 2007, 9 pages, (2007), Article ID 34517 · Zbl 1180.39007
[29] Sun, T.; Xi, H.; Wu, H., On boundedness of the solutions of the difference equation \(x_{n + 1} = x_{n - 1} /(p + x_n)\), Discrete dyn. nat. soc., 7 pages, (2006), Article ID 20652 · Zbl 1149.39301
[30] Voulov, H.D., On a difference equation with periodic coefficients, J. difference equ. appl., 13, 5, 443-452, (2007) · Zbl 1121.39011
[31] Yan, X.X.; Li, W.T.; Zhao, Z., On the recursive sequence \(x_{n + 1} = \alpha -(x_n / x_{n - 1})\), J. appl. math. computing, 17, 1, 269-282, (2005) · Zbl 1068.39030
[32] Yalçinkaya, I.; Iričanin, B.D.; Çinar, C., On a MAX-type difference equation, Discrete dyn. nat. soc., 2007, 11 pages, (2007), Article ID 47264 · Zbl 1152.39016
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.